# SDR SIMA20140911007

- Difficulty date: September 11, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- Aircraft time: 30,871 hours, 26,680 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Malfunctioned
- Location: Indication Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: P
- Precautionary procedure: B

## Discrepancy

UPON GEAR RETRACTION NO HASH TRANSITION INDICATION WAS SEEN.  PERFORMED LG EXTENSION & RETRACTION ELEC.  OPERATIONS CHECKED IAW AMM 32-32-00.  ALL LG INDICATIONS ARE OPERATIONAL IAW AMM 32-63-05.
